# SDR USAA040736

- Difficulty date: October 13, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, 1 INCH BY 10, CORROSION, STA 640 TO 650 STRINGER 29R.  REMOVED DAMAGE AND INSTALLED NEW SECTION OF STRINGER IAW SRM 53-00-03.
